Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Fredholm alternative for nonlinear functional equations in Banach spaces


Author: Peter Hess
Journal: Proc. Amer. Math. Soc. 33 (1972), 55-61
MSC: Primary 47H15
DOI: https://doi.org/10.1090/S0002-9939-1972-0301585-9
MathSciNet review: 0301585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The well-known Fredholm alternative theorem for compact linear operators is carried over to a class of noncompact, asymptotically linear mappings of monotone type of a real reflexive Banach space into its dual. An application to a nonlinear elliptic boundary value problem is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15

Retrieve articles in all journals with MSC: 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0301585-9
Keywords: Nonlinear mapping, mapping of monotone type, real reflexive Banach space, asymptotically linear operator, Fredholm alternative, linear Fredholm operator, nonlinear elliptic boundary value problem
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society